# SDR AALA20020202

- Difficulty date: March 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA - FLT 915 - EN ROUTE MIA-BOG - DETECTED SMOKE IN CABIN.  RETURNED MIA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED BALLAST NR 5, 6, AND 7.  PERFORMED INSPECTION OF AFT GALLEY OVERHEAD PANEL.  NO DEFECTS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
